IJPAM: Volume 36, No. 3 (2007)

OPTIMAL BIRTH CONTROL FOR AN AGE-DEPENDENT
$N$-DIMENSIONAL FOOD CHAIN MODEL
II. FREE HORIZON PROBLEMS

Zhixue Luo
Department of Mathematics
Lanzhou Jiaotong University
Lanzhou, Gansu, 730070, P.R. CHINA
e-mail: luozhix@263.net


Abstract.We study optimal birth policies for an age-dependent $n$-dimensional food chain model, which is controlled by fertility. New results on problems with free final time and integral phase constraints are presented, the approximate controllability of system is discussed.

Received: February 7, 2007

AMS Subject Classification: 35B10, 35D05, 49J20, 65L12, 65M06

Key Words and Phrases: population model, age-dependence, maximum principle, controllability

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 36
Issue: 3